# SDR UIEA2018010800032

- Difficulty date: January 8, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 87,904 hours, 16,266 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Switch
- Condition: Broken
- Location: Wx Radar Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR PANEL HAS A BROKEN SWITCH.  REPLACED WEATHER RADAR PANEL IAW AMM 34-43-02. OPS CHECKED GOOD.
